๐Ÿ“–
Acute Encephalopathy during First Pembrolizumab Infusion Followed by Delayed Multisystem Immune Toxicity in Recurrent Vaginal Cancer: A Case Report.
Smith CE, Dussan LE, Kelley JA, Beffa L

Acute Encephalopathy during First Pembrolizumab Infusion Followed by Delayed Multisystem Immune Toxicity in Recurrent Vaginal Cancer: A Case Report.

Medicine & Health Published 2026 Verification Pending

Overview & Synopsis

Open access biomedical research article published in Case Rep Oncol.

Advertisement
SPONSOR CONTENT
Indexed from repository: PubMed Central (pmc.ncbi.nlm.nih.gov)
Loading document from verified source...
Keyboard Shortcuts: ← / → for pages • + / - for zoom • 0 to fit width Powered by Mozilla PDF.js v3.11

Document Information

Document Title Acute Encephalopathy during First Pembrolizumab Infusion Followed by Delayed Multisystem Immune Toxicity in Recurrent Vaginal Cancer: A Case Report.
Author / Organization Smith CE, Dussan LE, Kelley JA, Beffa L
Subject & Discipline Case Rep Oncol
Categories Medicine & Health
Publication Year 2026
License / Rights Open Access / Creative Commons
Resource Verification Listed PDF (Verification Pending)
Original Host Website PubMed Central (pmc.ncbi.nlm.nih.gov)
File Format application/pdf (Portable Document Format)
Language EN
Catalog ID DOC-50314
Original Source Link Visit Source Page on pmc.ncbi.nlm.nih.gov »